T Nation

When to Discontinue AI?


#1

After endless google searches and web browsing, surprisingly I wasn't able to find much on this topic.

My current dose is 140mg split into twice a week E3.5D, as my previous dose was 200mg split E3.5D. I was prescribed adex (.5mg 2x a week) after experiencing sides such as hot flashes, increased aggression, moodiness, slight depressed mood, and puffy nipples, and what seems to be the start of gyno.

I am 5'4 at 170 pounds, so I have quite a bit of body fat to lose. I understand that the more fat you are carrying, means the probability of more T converting to E2.

Have you guys witnessed any patients no longer requiring an AI after losing a significant amount of body fat? What was your experience?

Any insight is greatly appreciated, you guys have always been a great help.


#2

Might add that my results for E2 was 35 sensitive taken on the day before my next injection.